# SDR KQ7R2017080900001

- Difficulty date: August 9, 2017
- Submitted: August 9, 2017
- Operation: General aviation
- Aircraft: N124W
- Make and model: Boeing 7374Y0
- Aircraft serial: 25180
- Aircraft time: 60,684 hours, 32,601 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Buss Protection
- Part number: 915F2133
- Part serial: NL2449
- Condition: Inoperative
- Location: Electrical
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BUSS PROTECTION PANEL RECEIVED INOPERATOVE, FAILED FUNCTION TEST,  NO POWER.   - INSPECTED AND TESTED. FAILED FUNCTIONAL TEST.. DISASSEMBLED, REPLACED Q6 & Q7 TRANSISTORS ON  PWA2 BOARD, TESTED IAW MFG SPEC'S.
